# SDR MWEA020413

- Difficulty date: June 17, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99124541
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME STATION 446 SHEAR TIE HAS NUMEROUS ELONGATED FASTENER HOLES LOCATED BETWEEN LONGERON 28 LEFT AND 26 RIGHT.  FABRICATED AND INSTALLED FORMERS.
